Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comment
    1
  • views
    3,867

Accutane 1st week

emslehbob

175 views

Ok so i kinda wanted to make a progress diary of my experience with accutane. to help others/myself i suppose so that what i go through others and myself dont feel so isolated.

well i should start at the beginning lol.

- im 15 years old had acne since year 5 (around 10) because of damn puberty (thanks puberty your real nice) but it wasnt "acne" as such it was more a few pimple here and there but of course to me being the innocent little 5th grader it was awkward being the only one.

-acne got bad around year 6-start or year 7 and we bought Cetaphil (which i still use and is very good :)) but needed something stronger. started to get acne on my back and chest so went to dermatologist who perscribed minocycline with a combo of differin and benzac as well as a few different creams

-was on and off that for three years in year 10 i finally decided to take accutane.

- on 20mg to start with

-it took so long to decide to take the medication because of course as other people would know- loooong daunting list of sideeffects that kinda scared m + i get really bad ezcema sometimes so i didnt wanna be covered in it.

well im currently on my 3rd day of accutane and my face inst too bad because i was on mincycline so im hoping the IB wont be too bad. the medication is mainly to help with my back acne which has left a few scars so hopefully it will be ok. Anyway not really any side effects so far just a few pimples on my forehead and one near my nose. i dont know about my back as i cant see it properly lol.

anyway when did you guys start experiencing side effects? i know its only day three so i didnt expect much but i just want to know :(

i shall try enter stuff once a week hopefully :3 i would add pictures but i dont have access to a camera at the moment that doesnt totaly glare out my skin making me look pale :/

ah well lets see how i go.

oh by the wayy my name is emily. minor detailll



1 Comment


Recommended Comments

Your story sounds pretty much just like mine. You're i think prob about 7 days ahead of me though. && i did the whole minocyclin thing (2x) the last time i did it i had to get off it and my doctor told me to never take it again because i was having horrible side effects. This was about 2 weeks before i finally got on tane. I'm only on day 5 of accutane and i'm already starting to experience some breakouts, a little dryness and joint pains. (but it might also be because my derm started me on 40mg a day)? :- But enought with my rambling! I wish you the best of luck! (:

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×